# SDR 2017FA0000368

- Difficulty date: April 6, 2017
- Submitted: August 8, 2017
- Operation: General aviation
- Aircraft: N58TR
- Make and model: Beech 58P
- Aircraft serial: TJ472
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Clutch
- Part number: CL425501
- Part serial: FD20532
- Condition: Broken
- Location: Freewheel Unit
- Component: Freewheel Unit, Bell
- Component part number: 20604023025
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND FWU SEIZED.  DISASSEMBLY FOUND CLUTCH CAGE BROKE BETWEEN SPRAGS IN TWO PLACES.
